# SDR MWEA95257

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115957
- Condition: Corroded
- Location: Sta 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FLOORBEAM AT STA 200 WAS FOUND CORRODED BEYOND LIMITS.  MAINTENANCE INSTALLED NEW SECTION OF EXTRUSION IAW SRM 53-01 FIG 2 AND 4.  RETURNED A/C TO SERVICE.
